Volume 50 (2007)


1 (April), 2 (August), 3 (December)

Ngoc, P. H. A., Naito, T. and Shin, J. S.;
Characterizations of Positive Linear Functional Differential Equations
pp. 1--17.
Boalch, P.;
Higher Genus Icosahedral Painleve Curves
pp. 19--32.
Morimoto, Y. and Xu, C.-J.;
Nonlinear Hypoellipticity of Infinite Type
pp. 33--65.
Hirose, M. and Ohta, M.;
Uniqueness of Positive Solutions to Scalar Field Equations with Harmonic Potential
pp. 67--100.
Bouchekif, M. and Elmokhtar, M. E. O.;
Existence and Nonexistence Results of a Problem Involving the Pseudobilaplacian Operator
pp. 101--116.
Pan, L.-j., Wang, G.-q. and Cheng, S. S.;
Oscillation of Even Order Nonlinear Differential Equations with Impulses
pp. 117--131.
Murakami, S. and Nagabuchi, Y.;
Invariant Manifolds for Abstract Functional Differential Equations and Related Volterra Difference Equations in a Banach space
pp. 133--170.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles